# SDR AALA2018100128003

- Difficulty date: September 26, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N125AA
- Make and model: Airbus A321-231
- Aircraft serial: 6272
- Aircraft time: 14,147 hours, 4,074 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: FE240006
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR DAMPER BOTTLE PRESSURE BELOW LIMITS.  MAINTENANCE SERVICED THE BOTTLE IAW AMM 52-10-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
